# SDR UALA2010032601013

- Difficulty date: March 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 54,371 hours, 7,831 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E FWD EMERGENCY  LIGHT INOPERATIVE.  REPLACED SEAT 1E FWD EMERGENCY LIGHT ASSY.  EMERGENCY LIGHT OPS CHECK GOOD.
